# SDR UIEA2020022400314

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,043 hours, 21,172 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS274182B
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, THE LEFT CENTER FUEL PUMP FAILED.( ITEM TRANSFERRED TO MDDR 125031 PER DDG 28-22-02A, CAT C, DUE 05MAR20. FURTHER T/S REQUIRED.   LP   1208413:   REMOVED AND REPLACED K329 RELAY FUEL OVERRIDE PUMP CONTROL PER FIM 28-22 FT812 AND WDM 28-22-12. NO FAULTS AT THIS TIME. THIS CLEARS MDDR 125031. PLACARD REMOVED.  )
